# SDR USAA2010093092149

- Difficulty date: September 11, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CORROSION ON Z-ANGLE AT FORWARD SERVICE DOOR CUTOUT BETWEEN BS 300 TO BS 338, S17R.  REPLACED Z-ANGLE AT FORWARD SERVICE DOOR CUTOUT BETWEEN BS 300 TO BS 338, S17R IAW B737 SRM 53-10-51.
